Alert archive / South Carolina / Lake Wind Advisories in 2008

Lake Wind Advisory 21, NWS Charleston, SC

April 12, 2008Berkeley County, South Carolina

NWS Charleston, SC issued this lake wind advisory at Apr 12, 2008, 4:17 AM EDT for Berkeley County, South Carolina. It took effect at Apr 12, 2008, 12:00 PM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 12, 2008, 4:17 AM EDT (08:17 UTC)
In effect from
Apr 12, 2008, 12:00 PM EDT
Expired
Apr 12, 2008, 6:56 PM EDT
In force
7 hr
Issued by
NWS Charleston, SC

County Berkeley County, SC

The radar

The Charleston,SC radar (KCLX), 118 km from the middle of the area, began a volume at 08:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 8.3 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2008-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2008-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1368 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KCHS 120817
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
417 AM EDT SAT APR 12 2008

SCZ045-121500-
/O.NEW.KCHS.LW.Y.0021.080412T1600Z-080412T2300Z/
BERKELEY-
INCLUDING THE CITY OF...MONCKS CORNER
417 AM EDT SAT APR 12 2008

...LAKE WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING FOR LAKE MOULTRIE...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING. 

SOUTHWEST WINDS OF 10 TO 15 KNOTS WILL INCREASE TO 15 TO 25 KNOTS
BY 12 PM ON LAKE MOULTRIE AHEAD OF A COLD FRONT. WINDS WILL SHIFT
TO THE WEST BY MID AFTERNOON AS THE FRONT MOVES ACROSS THE LAKE.
WAVES WILL BUILD AS HIGH AS 1 TO 2 FT. WINDS ARE EXPECTED TO
DIMINISH AFTER 7 PM.

MARINERS SHOULD USE EXTRA CAUTION ON LAKE MOULTRIE TODAY. STAY
TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS
SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL
WEATHER SERVICE IN CHARLESTON. 

$$
3 follow-up statements
000 
WWUS72 KCHS 121451
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1051 AM EDT SAT APR 12 2008

SCZ045-122300-
/O.CON.KCHS.LW.Y.0021.080412T1600Z-080412T2300Z/
BERKELEY-
INCLUDING THE CITY OF...MONCKS CORNER
1051 AM EDT SAT APR 12 2008

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING FOR LAKE MOULTRIE...

SOUTHWEST WINDS 10 TO 15 KNOTS WILL INCREASE TO 15 TO 25 KNOTS BY
NOON AHEAD OF A COLD FRONT...MAINLY ALONG THE LAKE SHORES. WINDS
WILL SHIFT TO THE WEST BY MID AFTERNOON AS THE FRONT MOVES ACROSS
THE LAKE. WAVES WILL BUILD AS HIGH AS 1 TO 2 FEET. WINDS ARE
EXPECTED TO DIMINISH AFTER 7 PM.

MARINERS SHOULD USE EXTRA CAUTION ON LAKE MOULTRIE TODAY. STAY
TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS
SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL
WEATHER SERVICE IN CHARLESTON.

$$
000 
WWUS72 KCHS 121953
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
353 PM EDT SAT APR 12 2008

SCZ045-122300-
/O.CON.KCHS.LW.Y.0021.000000T0000Z-080412T2300Z/
BERKELEY-
INCLUDING THE CITY OF...MONCKS CORNER
353 PM EDT SAT APR 12 2008

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING FOR LAKE MOULTRIE...

WEST WINDS AROUND 20 KNOTS WILL CONTINUE THROUGH EARLY THIS
EVENING...MAINLY ALONG THE LAKE SHORES...AS A COLD FRONT PUSHES
THROUGH. WAVES WILL BE AS HIGH AS 1 TO 2 FEET. WINDS ARE EXPECTED
TO DIMINISH AFTER 7 PM AFTER THE COLD FRONT PASSES.

MARINERS SHOULD USE EXTRA CAUTION ON LAKE MOULTRIE THROUGH THIS
EVENING. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR
YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE
NATIONAL WEATHER SERVICE IN CHARLESTON.

$$
000 
WWUS72 KCHS 122256
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
656 PM EDT SAT APR 12 2008

SCZ045-130000-
/O.CAN.KCHS.LW.Y.0021.000000T0000Z-080412T2300Z/
BERKELEY-
INCLUDING THE CITY OF...MONCKS CORNER
656 PM EDT SAT APR 12 2008

...LAKE WIND ADVISORY IS CANCELLED FOR LAKE MOULTRIE...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE LAKE
WIND ADVISORY. 

WINDS HAVE SHIFTED TO WEST SOUTHWEST AND SPEEDS HAVE DIMINISHED
TO LESS THAN 15 KNOTS ON LAKE MOULTRIE EARLY THIS EVENING. ANOTHER
LAKE WIND ADVISORY FOR SUNDAY WILL LIKELY BE NEEDED AS WEST WINDS
INCREASE TO 15 TO 25 KNOTS.

$$

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this lake wind advisory went out at Apr 12, 3:36 AM EDT, 41 minutes earlier.

Area forecast discussion, Apr 12, 3:36 AM EDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
336 AM EDT SAT APR 12 2008

...ISOLATED STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS
AFTERNOON...

.SYNOPSIS...
A COLD FRONT WILL APPROACH FROM THE WEST TODAY AND PUSH OFFSHORE
TONIGHT. A SECONDARY COLD FRONT WILL PUSH THROUGH THE AREA FROM THE
NORTHWEST MONDAY...KEEPING UNSEASONABLY COLD AIR IN PLACE THROUGH
TUESDAY. HIGH PRESSURE AND WARMER TEMPERATURES RETURN FOR THE MIDDLE
TO LATE PART OF THE WEEK.

&&

.NEAR TERM /THROUGH TODAY/...
SCATTERED SHOWERS AND THUNDERSTORMS ARE WEAKENING ACROSS THE
NORTHERN MIDLANDS EARLY THIS MORNING WITH MORE ISOLATED ACTIVITY
NOTED ACROSS CENTRAL GEORGIA. THE CONVECTION APPEARS TO BE
ASSOCIATED WITH A RESIDUAL COLD POOL THAT WAS GENERATED FROM A
MORE ORGANIZED SEVERE THUNDERSTORM COMPLEX THAT MOVED OUT OF NORTH
GEORGIA YESTERDAY EVENING. EXPECT THIS ACTIVITY WILL DISSIPATE
OVER THE NEXT HOUR AS THE COLD POOL AND LOW-LEVEL CONVERGENCE
ACROSS CONVECTIVE OUTFLOWS COLLAPSE.

A COLD FRONT MOVING THROUGH ALABAMA AND EASTERN TENNESSEE WILL
MOVE RAPIDLY EAST TODAY AS THE ASSOCIATED DEEP UPPER TROF SWINGS
ACROSS THE CENTRAL PLAINS. GUSTY SOUTHWEST WINDS AHEAD OF THE
FRONT WILL HELP WARM TEMPERATURES ABOVE CLIMATOLOGICAL NORMALS AGAIN
TODAY...ALTHOUGH INCREASING ALTOFORM AND CIRRIFORM CLOUDINESS FROM
THE WEST WILL LIKELY KEEP FAR INLAND AREAS SEVERAL DEGREES COOLER
THAN FRIDAY. THE WARMEST TEMPERATURES ARE EXPECTED TO OCCUR JUST
INLAND FROM THE COAST AND AHEAD OF THE SEA BREEZE WHERE INSOLATION
FROM FILTERED SUNSHINE WILL BE THE GREATEST. THIS ROUGHLY EQUATES
TO A NORTH CHARLESTON-YEMASSEE-SPRINGFIELD-BLOOMINGDALE-FORT
STEWART CORRIDOR. EXPECT READINGS TO TOP OUT IN THE LOWER 80S IN
THIS AREA WITH A FEW MID 80S POSSIBLE ACROSS THE FAR SOUTHERN
ZONES. THE AFTERNOON SEA BREEZE CIRCULATION WILL KEEP BEACH LOCATIONS
COOLER ONCE AGAIN WITH HIGHS IN THE LOWER TO MID 70S.

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD
OF THE COLD FRONT THIS AFTERNOON AS THE BOUNDARY BEGINS TO
INTERACT WITH AN INCREASINGLY UNSTABLE ATMOSPHERE. MID-LEVEL LAPSE
RATES OF 5.5-6 C/KM ARE NOT OVERLY IMPRESSIVE BUT MODIFIED 18Z
PROXIMITY SOUNDINGS YIELD SBCAPES NEAR 1500 J/KG AND LI/S AS LOW
AS -3 TO -4C. THIS WILL BE MORE THAN SUFFICIENT FOR CONVECTION TO
FIRE. AGAIN THE GREATEST INSTABILITY WILL LIKELY OCCUR JUST
INLAND FROM THE COAST WHERE THE WARMEST SURFACE TEMPERATURES AND
HIGHEST DEWPOINTS WILL BE FOUND. BULK SHEAR VALUES OF 30-40 KT MAY
BRIEFLY SUPPORT ORGANIZED STRONG TO SEVERE CONVECTIVE CLUSTERS
ESPECIALLY WHERE MESOSCALE CONVECTIVE OUTFLOW AND SEA BREEZE
INTERACTIONS OCCUR BUT THE MARGINAL THERMODYNAMIC AND KINEMATIC
ENVIRONMENT DOES NOT FAVOR AN ORGANIZED SEVERE WEATHER EVENT ATTM.
THE MAIN HAZARDS WITH ANY THUNDERSTORMS THAT DEVELOP WILL BE GUSTY
WINDS TO 45 MPH...CLOUD TO GROUND LIGHTNING AND SMALL HAIL. PLAN
TO GO WITH A 40/50 POP REGIME FOR TODAY WITH HIGHEST GRIDDED POPS
ALONG THE COAST WHERE ENHANCED LOW-LEVEL CONVERGENCE ALONG THE SEA
BREEZE WILL BE FOUND.

LAKE WINDS...MIXING PROFILES WILL SUPPORT 15-25 KNOTS ALONG THE
SHORES OF LAKE MOULTRIE TODAY. WINDS WILL LIKELY BE A BIT LESS
OVER THE OPEN LAKE WATERS WERE MIXING PROFILES WILL BE SUPPRESSED
BY THE COOLER WATER TEMPERATURES BUT ENOUGH MIXING SHOULD OCCUR TO
JUSTIFY THE ISSUANCE OF A LAKE WIND ADVISORY. WILL RUN THE
ADVISORY FROM NOON THROUGH 7 PM EDT.

WILL NEED TO KEEP A CLOSE WATCH ON WINDS OVER LAKE MOULTRIE EARLY
NEXT WEEK...WITH OCCASIONAL PERIODS OF COLD AIR ADVECTION MOVING
ACROSS THE WARMER LAKE WATERS. THIS MAY RESULT IN LAKE WIND
ADVISORY CONDITIONS SUNDAY AND AGAIN TUESDAY.

&&

.SHORT TERM /TONIGHT/...
ONGOING THUNDERSTORMS DURING THE EARLY EVENING WILL QUICKLY SHIFT
OFFSHORE AS A COLD FRONT MOVES IN FROM THE WEST. THE FRONT WILL
LIKELY COME THROUGH IN SEVERAL PIECES WITH THE INITIAL WIND SHIFT
PUSHING OFF THE COAST AROUND SUNSET. A SMALL RISK FOR SHOWERS WILL
CONTINUE INTO THE LATE EVENING HOURS UNTIL THE 850MB FRONT PUSHES
OFFSHORE PRIOR TO MIDNIGHT. THE INITIAL SHOT OF POST FRONTAL COLD
AIR ADVECTION DOES NOT APPEAR TO BE OVERLY IMPRESSIVE HOWEVER LOWS
WILL BE CONSIDERABLY COOLER THAN THIS MORNING...RANGING FROM THE
MID TO UPPER 40S ACROSS FAR INTERIOR SOUTHEAST GEORGIA TO THE MID
50S AT THE COAST. CLOUD COVER WILL ALSO BE ON THE DECREASE HOWEVER
A BAND OF JET STREAK ENHANCED CIRRUS WILL LIKELY REMAIN OVER THE
REGION WITH UPPER TROF STILL HANGING BACK TO THE W.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
FIRST COLD FRONT WILL BE OFFSHORE BY DAYBREAK SUNDAY MORNING...BUT
IN ITS WAKE WILL BE A SECONDARY COLD FRONT BUT MORE SIGNIFICANT WILL
BE A DEEPENING COLD POOL WITH MUCH LOWER 500MB HEIGHTS THAT WILL
DROP S FROM THE WESTERN OHIO VALLEY TO THE SOUTHEAST COAST SUNDAY
NIGHT INTO MONDAY. THE FIRST COLD FRONT WILL BE ENOUGH TO KNOCK MAX
TEMPS 10-15 DEGREES LOWER SUNDAY THAN WHAT WAS EXPERIENCED SATURDAY
BUT NO PRECIPITATION IS EXPECTED BEHIND THIS FRONT WITH A DRY SLOT
MOVING IN AND LITTLE UPPER LEVEL SUPPORT. MIN TEMPS SUN NIGHT WILL
BE NOTICEABLY COOLER AND BELOW NORMAL...WITH TEMPS RANGING FROM THE
UPPER 30S INLAND TO THE MID 40S ALONG THE COAST.

THE SECONDARY FRONT WILL DROP INTO THE AREA MONDAY AND PUSH OFFSHORE
LATE MONDAY NIGHT. THE POTENT SHORTWAVE ASSOCIATED WITH THIS COMPACT
FEATURE MAY BE ENOUGH TO WORK WITHIN A SLIGHTLY DEEPER MOISTURE
COLUMN /PWATS CLIMBING TO ABOUT 0.80 INCHES/ TO PRODUCE SCATTERED
SHOWERS LATE DAY MONDAY THROUGH THE FIRST HALF OF MONDAY NIGHT. WITH
THE FEATURE MAINLY EXPECTED TO AFFECT THE NORTHERN HALF OF THE
COUNTY WARNING AREA WITH THICKER LOWER CLOUDS AND BETTER COLD AIR
ADVECTION...MAX TEMPS NORTH OF THE SAVANNAH RIVER WILL BE HELD IN
THE MID-UPPER 50S ON MON WHILE TEMPS NEAR THE ALTAMAHA RIVER MAY
REACH THE 60 DEGREE MARK. THE COLD AIR WILL CONTINUE TO FILTER INTO
THE AREA MON NIGHT...BRINGING MIN TEMPS TO THE MID 30S FOR ALL AREAS
AWAY FROM THE IMMEDIATE COAST. ALTHOUGH FREEZING TEMPS ARE CURRENTLY
NOT FORECAST...ISOLATED LOCATIONS MAY DROP TO AROUND 32 DEGREES AND
THERE IS STILL THE POTENTIAL FOR FROST...ESPECIALLY GIVEN THE
INCREASE IN LOW LEVEL MOISTURE EARLIER IN THE DAY.

THE SECONDARY FRONT AND UPPER LEVEL DISTURBANCE SHIFT OFFSHORE BY
TUES MORNING BUT STRONG N-NW FLOW WILL REMAIN OVER THE AREA. WITH
SKIES CLEARING OUT...BETTER RADIATIONAL COOLING POTENTIAL IS
AVAILABLE TUE NIGHT SO TEMPS MAY BE A DEGREE OR TWO COLDER TUE NIGHT
BUT THE GENERAL IDEA OF MID 30S WILL BE MAINTAINED. MAX TEMPS WILL
BE A BIT WARMER ON TUE WITH MORE SUNSHINE...WITH HIGHS EXPECTED TO
REACH THE LOWER 60S.

TEMPS WILL REBOUND WED-FRI AS RIDGING AT THE SURFACE AND ALOFT TAKE
HOLD THUS PRODUCING MOSTLY CLEAR SKIES AND MAX TEMPS RISING TO
AROUND 70 ON WED...THEN TO AROUND 80 ON THU AND FRI. MIN TEMPS RISE
THROUGH THE 40S AND REACH THE LOW 50S BY THU NIGHT.

REGARDING ANY COLD TEMP RECORDS...OUR RECORD LOW MAX TEMPS ARE IN
THE MID AND UPPER 50S MON-WED...WHILE RECORD LOWS ARE IN THE LOWER
TO MID 30S ACROSS INLAND AREAS.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
VFR CONDITIONS WILL PREVAIL FOR THE NEXT 24 HOURS. CONVECTIVE
ACTIVITY MOVING EAST ACROSS THE CENTRAL MIDLANDS WILL GRADUALLY
DISSIPATE OVER THE NEXT SEVERAL HOURS. CONVECTIVE DEBRIS...MAINLY
IN THE FORM CIRRIFORM CLOUDS...WILL MOVE FROM WEST TO EAST ACROSS
THE TERMINALS WITH LITTLE FANFARE. KCLX VWP SHOWS WINDS OF 35 KT
WINDS BETWEEN 1500-2000 FT WHICH VERIFIES NICELY WITH THE LATEST RUC
MODEL WIND FIELDS. WILL MAINTAIN LOW-LEVEL WIND SHEAR THROUGH
ABOUT 14Z AT BOTH TERMINALS...AFTER WHICH SURFACE WINDS WILL BEGIN
TO INCREASE AS THE NOCTURNAL INVERSION BREAKS DOWN.

A COLD FRONT WILL APPROACH FROM THE WEST TODAY. THE FRONT WILL
LIKELY BE ACCOMPANIED BY SCATTERED SHOWERS AND TSTMS. CONVECTION
COULD BECOME LOCALLY ENHANCED ALONG THE SEA BREEZE AS MESOSCALE
BOUNDARIES OUT AHEAD OF THIS ACTIVITY COLLIDE. STILL A LOT OF
UNCERTAINTY ON THE EXACT TIMING AND COVERAGE SO WILL INCLUDED
MENTION OF CB/S AT BOTH TERMINALS FOR NOW TO TREND. THE INCLUSION
OF SHOWERS AND TSTMS MAY BE NEEDED WITH THE 12Z TAF CYCLE.

EXTENDED AVIATION OUTLOOK...OCCASIONAL MVFR CIGS ARE POSSIBLE
MONDAY AFTN INTO EARLY TUESDAY AS AN UPPER LEVEL DISTURBANCE AND
REINFORCING COLD FRONT MOVE THROUGH THE AREA. OTHERWISE...VFR
WEATHER TO PREVAIL.

&&

.MARINE...
WINDS HAVE INCREASED ACROSS THE WATERS OVER THE PAST SEVERAL HOURS
COINCIDENT WITH THE STRENGTHENING LOW-LEVEL JET. WINDS WILL REMAIN
ELEVATED TODAY BUT THE STRONGEST WINDS ARE EXPECTED TO SHIFT TO
THE COAST THIS AFTERNOON AS THE SEA BREEZE DEVELOPS. MIXING
PROFILES NEAR THE CHARLESTON HARBOR WILL SUPPORT GUSTS AS HIGH AS
25 KNOTS TODAY SO THE SMALL CRAFT ADVISORY WILL BE MAINTAINED WITH
ONLY A MINOR CHANGE TO MOVE ITS START TIME UP TO NOON EDT. THE
COLD FRONT/S INITIAL WIND SHIFT WILL MOVE OFF THE COAST THIS
EVENING WITH WINDS VEERING TO THE WEST WITH ITS PASSAGE. THE
INITIAL SHOT OF COLD AIR ADVECTION IS NOT ALL THAT STRONG SO IT
APPEARS CONDITIONS WILL REMAIN BELOW SMALL CRAFT ADVISORY
THRESHOLDS THROUGH TONIGHT. STRONG CONVECTION AHEAD OF THE FRONT
WILL MOVE INTO THE COASTAL WATERS LATE THIS AFTERNOON AND INTO
THIS EVENING. THE STORMS WILL BE CAPABLE OF PRODUCING WINDS IN
EXCESS OF 35 KT AND CLOUD TO GROUND LIGHTNING.

SUNDAY THROUGH WEDNESDAY...FIRST COLD FRONT WILL BE E OF THE WATERS
BY DAYBREAK SUNDAY MORNING...BUT ENOUGH COLD AIR ADVECTION BEHIND
IT MAY BE ENOUGH TO PROMOTE SCA WINDS OVER CHARLESTON HARBOR FROM
LATE MORNING THROUGH THE MID AFTERNOON HOURS. WINDS OVER THE
REMAINDER OF THE MARINE ZONES LOOK TO BE CAPPED AT 20 KNOTS...AND
HENCE BELOW HEADLINE CRITERIA. WAVES WILL ALSO REMAIN BELOW 6 FT
DUE TO THE SOLID OFFSHORE FLOW.

A SECONDARY COLD FRONT WILL DROP S THROUGH THE WATERS MON AND THIS
FRONT WILL HAVE A STRONGER PUNCH OF COLD AIR ADVECTION...ALONG WITH
A WIND SHIFT FROM W TO N-NE BY TUE MORNING. A TIGHTER PRESSURE
GRADIENT WILL BE ASSOCIATED WITH THIS FRONT...THUS SCA CONDITIONS
FOR BOTH WINDS AND WAVES CAN BE EXPECTED FOR ALL MARINE ZONES
STARTING LATE MON NIGHT AND LASTING THROUGH POTENTIALLY TUE EVENING.
THERE IS EVEN A SMALL CHANCE THAT GUSTS TO GALE FORCE MAY BE
EXPERIENCED OVER THE OUTER GA WATERS. WILL NOT BITE ENTIRELY ON THIS
SCENARIO YET...BUT WILL NUDGE SUSTAINED WINDS UP TO 25-30 KT AND ADD
MENTION OF MARINE WINDS TO THE HAZARDOUS WEATHER OUTLOOK.

WINDS AND WAVES GRADUALLY BEGIN TO DECLINE WED AND CONTINUE TO
IMPROVE THROUGH THE REST OF THE WEEK AS HIGH PRESSURE MOVES OVER THE
WATERS...ENDING ANY STRONG PRESSURE GRADIENTS AND FAVORABLE FETCHES.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...LAKE WIND ADVISORY FROM NOON TODAY TO 7 PM EDT THIS EVENING
     FOR SCZ045.
MARINE...SMALL CRAFT ADVISORY FROM NOON TODAY TO 7 PM EDT THIS EVENING
     FOR AMZ330.

&&

ST/JPC
Hazardous weather outlook, Apr 12, 4:05 AM EDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
405 AM EDT SAT APR 12 2008

GAZ117-119-139-141-131030-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
405 AM EDT SAT APR 12 2008

...ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS WILL
DEVELOP ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA
THIS AFTERNOON AHEAD OF A COLD FRONT. A FEW OF THE THUNDERSTORMS
COULD BECOME STRONG WITH GUSTY WINDS UP TO 45 MPH...FREQUENT CLOUD
TO GROUND LIGHTNING AND SMALL HAIL. AN ISOLATED SEVERE THUNDERSTORM
COULD ALSO OCCUR WITH DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE
HAIL THE SIZE OF PENNIES OR LARGER.

AN OUTBREAK OF SEVERE WEATHER APPEARS UNLIKELY AT THIS TIME.
HOWEVER PEOPLE ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST
GEORGIA SHOULD CONTINUE TO MONITOR THE LATEST WEATHER INFORMATION
THROUGHOUT THE DAY. THIS CAN BE DONE THROUGH NOAA WEATHER RADIO
ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>044-047>051-
131030-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
405 AM EDT SAT APR 12 2008

...ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS WILL
DEVELOP ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA
THIS AFTERNOON AHEAD OF A COLD FRONT. A FEW OF THE THUNDERSTORMS
COULD BECOME STRONG WITH GUSTY WINDS UP TO 45 MPH...FREQUENT CLOUD
TO GROUND LIGHTNING AND SMALL HAIL. AN ISOLATED SEVERE THUNDERSTORM
COULD ALSO OCCUR WITH DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE
HAIL THE SIZE OF PENNIES OR LARGER.

AN OUTBREAK OF SEVERE WEATHER APPEARS UNLIKELY AT THIS TIME.
HOWEVER PEOPLE ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST
GEORGIA SHOULD CONTINUE TO MONITOR THE LATEST WEATHER INFORMATION
THROUGHOUT THE DAY. THIS CAN BE DONE THROUGH NOAA WEATHER RADIO
ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

FROST AND FREEZE...UNSEASONABLY COLD AIR WILL MOVE INTO THE AREA
FOR THE FIRST HALF OF NEXT WEEK BEHIND A SERIES OF COLD FRONTS.
SOME LOCATIONS...ESPECIALLY INLAND...COULD SEE FROST AND OR FREEZE
CONDITIONS DEVELOP TUESDAY AND WEDNESDAY MORNINGS. THOSE WITH
AGRICULTURAL INTERESTS MAY WISH TO BEGIN MAKING PREPARATIONS FOR
THE EXPECTED COLD WEATHER. FROST ADVISORIES...FREEZE WARNINGS AND
OR FREEZE WARNINGS MAY EVENTUALLY BE REQUIRED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

SCZ045-131030-
BERKELEY-
405 AM EDT SAT APR 12 2008

...LAKE WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING FOR LAKE MOULTRIE...
...ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE WIND ADVISORY.

SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS WILL
DEVELOP ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA
THIS AFTERNOON AHEAD OF A COLD FRONT. A FEW OF THE THUNDERSTORMS
COULD BECOME STRONG WITH GUSTY WINDS UP TO 45 MPH...FREQUENT CLOUD
TO GROUND LIGHTNING AND SMALL HAIL. AN ISOLATED SEVERE THUNDERSTORM
COULD ALSO OCCUR WITH DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE
HAIL THE SIZE OF PENNIES OR LARGER.

AN OUTBREAK OF SEVERE WEATHER APPEARS UNLIKELY AT THIS TIME.
HOWEVER PEOPLE ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST
GEORGIA SHOULD CONTINUE TO MONITOR THE LATEST WEATHER INFORMATION
THROUGHOUT THE DAY. THIS CAN BE DONE THROUGH NOAA WEATHER RADIO
ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

FROST AND FREEZE...UNSEASONABLY COLD AIR WILL MOVE INTO THE AREA
FOR THE FIRST HALF OF NEXT WEEK BEHIND A SERIES OF COLD FRONTS.
SOME LOCATIONS...ESPECIALLY INLAND...COULD SEE FROST AND OR FREEZE
CONDITIONS DEVELOP TUESDAY AND WEDNESDAY MORNINGS. THOSE WITH
AGRICULTURAL INTERESTS MAY WISH TO BEGIN MAKING PREPARATIONS FOR
THE EXPECTED COLD WEATHER. FROST ADVISORIES...FREEZE WARNINGS AND
OR FREEZE WARNINGS MAY EVENTUALLY BE REQUIRED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

AMZ330-350-352-354-131030-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
405 AM EDT SAT APR 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

STRONG THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS WILL
MOVE INTO THE COASTAL WATERS OF SOUTHEAST SOUTH CAROLINA AND
SOUTHEAST GEORGIA LATE THIS AFTERNOON AND THIS EVENING. A FEW OF
THE THUNDERSTORMS COULD BECOME STRONG WITH GUSTY WINDS IN EXCESS
OF 35 KNOTS...FREQUENT CLOUD TO WATER LIGHTNING AND SMALL HAIL.

AN OUTBREAK OF SEVERE WEATHER APPEARS UNLIKELY AT THIS TIME.
HOWEVER MARINERS SHOULD CONTINUE TO MONITOR THE LATEST WEATHER
INFORMATION THROUGHOUT THE DAY. THIS CAN BE DONE THROUGH NOAA
WEATHER RADIO ALL HAZARDS OR COAST GUARD BROADCASTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

AMZ374-131030-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
405 AM EDT SAT APR 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

STRONG THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS WILL
MOVE INTO THE COASTAL WATERS OF SOUTHEAST SOUTH CAROLINA AND
SOUTHEAST GEORGIA LATE THIS AFTERNOON AND THIS EVENING. A FEW OF
THE THUNDERSTORMS COULD BECOME STRONG WITH GUSTY WINDS IN EXCESS
OF 35 KNOTS...FREQUENT CLOUD TO WATER LIGHTNING AND SMALL HAIL.

AN OUTBREAK OF SEVERE WEATHER APPEARS UNLIKELY AT THIS TIME.
HOWEVER MARINERS SHOULD CONTINUE TO MONITOR THE LATEST WEATHER
INFORMATION THROUGHOUT THE DAY. THIS CAN BE DONE THROUGH NOAA
WEATHER RADIO ALL HAZARDS OR COAST GUARD BROADCASTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

MARINE...A STRONG COLD FRONT WILL MOVE OFF THE COAST MONDAY AND
THROUGH THE COASTAL WATERS MONDAY NIGHT. STRONG COLD AIR ADVECTION
BEHIND THE FRONT WILL INCREASE WINDS OVER THE OUTER GEORGIA WATERS
TUESDAY. SOME GUSTS MAY REACH GALE FORCE TUESDAY AFTERNOON. GALE
WATCHES AND WARNINGS MAY EVENTUALLY BE REQUIRED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

Nearby

Lake Wind Advisories in South Carolina, 2008Every lake wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.